Doctor insights on:
Wrist Is Getting Thinner
THIN SKIN: This depends upon age, sun exposure, and some medications you may be taking. Older people, mainly caucasians, who have been out in the sun for many years, will notice skin thinning. Some medications, such as Aspirin and Coumadin (warfarin) to name a few, will occasionally "damage" the skin with bruises. ...Read moreSee 1 more doctor answer
My toe is still black ten days after displaced fracture. Is there any chance of vascular compromise? Also, feels like my foot is being crushed.
My bones hate me. One knee femur is longer. Ribs make it hard to get much air. Forehead skull bones are projecting. One shoulders higher. Ear and thum?
I'm being treated for rheumatoid arthritis the pain is getting worse toes, ankles, feet, hands, fingers and wrist. My RA level now 176 is this normal?
There are: Many markers titer slab results and scores used by physicians to monitor effectiveness of treatment for RA but arguably the most important one is your symptoms. If you feel you are getting worse call your tbeumstogust. Modifications in your medication regimen may be needed but do not alter this without discussion. ...Read moreSee 1 more doctor answer
Im experiencing that my erection are weaker and shorter and my ejaculation is getting sooner and my desire is lesser what is it , psychological or ?
Physical VS Paych: What you describe could be physical or psychological. The only way to determine the cause and ultimately the appropriate treatment is to meet with your primary care physician. She/he will take a detailed history and perform a physical exam. Thank you for using heathtap. Good luck. ...Read more
Left arm hard,skin dis colored, and numbness, and it aches.her muscle has no definition, and the arm is becoming deformed. It seems it spreading ?
Rest! decrease WB: Rest and decrease weight bearing plus tincture of time! ...Read more
Evaluation: Deformity of a finger following injury should be further evaluated by a physician and in most cases it would be important to at least obtain an xray. ...Read more
After having a DVT where clot is behind knee, is it better to wear compression stockings below knee or above?
Depends: Once a diagnosis has been made, and anticoagulants(blood thinners) have been started and the patient's condition is stable , the md may recommend ambulation (walking) and compression stockings to prevent other clots. The stockings are graduated in pressure starting at the ankle. The md most familiar with you current condition should be consulted on thigh high or knee high hose. ...Read moreSee 2 more doctor answers
Have been wearing knee brace? After prolonged use my calf gets tight and bigger. Is it the brace?
Too tight: If you leg swells under or below the brace it is too tight. ...Read more
How is wrist dislocation treated? If invasion is not done and it heals up , is there chances of less movement afterwards, else invasion is mandatory?
I was diag with wrist tenosynovitis on one hand because of repetitive motion so I switch hand and now l hand is becoming affected? why or is it selse
After getting a cortisone shot in my wrists for tendonitis, the area of skin that was Injected is now lighter in color.What is causing this?
The cortisone.: That happens sometimes. The skin will probably return to its normal color, although it might take its sweet time doing it. ...Read more
My hair on the temples looks much thinner, with quite a lot of short fine hair left over. I'm 18, is this natural shedding or is it worrying?
Start treatment now: for what is probably early onset male pattern baldness. You should still be evaluated by an MD since some forms of hair loss are not MPB. However if it is MPB, you will have much better results by starting treatment now, including minoxidil and dutasteride. Hair loss at an early age can be devastating to your self-esteem, and the longer you wait the harder it is to gain the lost hair back. ...Read more
I've had climber's elbow and tennis elbow for 10 years now. Is it still just tennis elbow or is it tendonosis?
Probably both: Long term tendonitis usually had some tendon thickening as well, or tendonosis. Assuming that you have had a good work-up, including MRI, that indicated tendonitis, conservative therapy is still indicated. I have been working on a program of pain relief for tendonitis. If you are interested, google my name as well as "Principles of Intrinsic Medicine" You can contact me through those links. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- How to get thinner thighs on a treadmill?
- How to get a thinner waist in a week?
- How to get a thinner waist by exercise fast?
- Ask a doctor a question free online
- Can people on blood thinners get tattoos?
- Why is my skin getting thinner and damages easily?
- Can you get a blood clot while on blood thinners?
- If i lose weight will my face get thinner
- Getting thinner but not losing weight